MAUDE Adverse Event Report: ZIMMER GMBH ANATOMICAL SHOULDER¿¢, HUMERAL STEM, UNCEMENTED, ø 10.5, 100 MM; PROSTHESIS, EXTREMITY

ZIMMER GMBH ANATOMICAL SHOULDER¿¢, HUMERAL STEM, UNCEMENTED, ø 10.5, 100 MM; PROSTHESIS, EXTREMITY
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Tissue Breakdown (2681)
Date of Event 10/13/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported according to a clinical study that the patient was implanted with an anatomic total shoulder implant on the right side.A conversion to a reverse shoulder arthroplasty has been performed approximately 3 and a half years post implantation due to a rotator cuff insufficiency.Diligence is completed and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
(b)(4).G2.Report source: switzerland.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0009613350-2023-00719.0009613350-2023-00720.0009613350-2023-00721.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The rotator cuff is a group of muscles and tendons that surround the shoulder joint, keeping the head of the humerus firmly within the shallow socket of the shoulder.Rotator cuff injuries occur most often in people who repeatedly perform overhead motions or experience any sort of trauma to the shoulder.Degenerative tears can also occur because of gradual wearing down of the tendon.This degeneration naturally occurs as we age.Factors that lead to degenerative tears include repetitive stress, lack of blood supply, bone spurs, and increased age.Common symptoms of a rotator cuff tear include pain at rest or with activity, weakness, and crepitus.Typically, an anatomic shoulder is performed when the rotator cuff is stable and intact, and a reverse shoulder is performed for an insufficient rotator cuff.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.Multiple mdr reports were filed for this event, please see associated reports: 0009613350-2023-00719-1, 0009613350-2023-00720-1, 0009613350-2023-00721-1.
 
Event or Problem Description
Diligence is completed and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
Diligence is completed and no additional information on the reported event is required at this time.

Brand Name
ANATOMICAL SHOULDER¿¢, HUMERAL STEM, UNCEMENTED, ø 10.5, 100 MM
Common Device Name
PROSTHESIS, EXTREMITY
Manufacturer (Section D)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ  8404
Manufacturer (Section G)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ   8404
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key18397561
Report Number0009613350-2023-00718
Device Sequence Number2759930
Product Code KWS
UDI-Device Identifier00889024484917
UDI-Public(01)00889024484917(17)220930(10)2923836
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K160085
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date09/30/2022
Device Model NumberN/A
Device Catalogue Number0104201103
Device Lot Number2923836
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/30/2023
Supplement Date Received by Manufacturer01/03/2024
04/26/2024
Initial Report FDA Received Date12/27/2023
Supplement Report FDA Received Date01/17/2024
05/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/12/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale
Patient Weight107 KG